MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D143
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd), implanted with a non-boston scientific right ventricular (rv) lead, exhibited a sudden rise in pace impedances from the 500-ohms range to out-of-range pace impedance measurements greater than 3,000 ohms.Shock impedance measurements were stable in the 40-50 ohms range.Prior to and since then, there were numerous false episodes of no therapy and 1 burst of anti-tachycardia pacing (atp) due to oversensed noise.The atp did not appear to have capture.It was noted that the patient was not pacer dependent an underlying rhythm was observed.Technical services (ts) discussed troubleshooting options including pocket manipulations, isometrics, and possible x-rays.Additional information received reported that the rv lead was surgically abandoned and replaced.It was noted that the icd was explanted and upgraded to a device with an updated header.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Visual examination of the device header and case noted no anomalies.Dimensional analysis of the header was completed.Each port measured as expected.The device was then exposed to simulated heart load conditions, and the defibrillation, pacing, and sensing functions were tested.Impedance testing was completed and all measurements were within normal limits.The device operated appropriately with no interruptions in therapy output at the returned programmed settings.A series of electrical tests was also performed, and again, normal device function was observed.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd), implanted with a non boston scientific right ventricular (rv) lead, exhibited a sudden rise in pace impedances from the 500-ohms range to out-of-range pace impedance measurements greater than 3,000 ohms.Shock impedance measurements were stable in the 40-50 ohms range.Prior to and since then, there were numerous false episodes of no therapy and 1 burst of anti-tachycardia pacing (atp) due to oversensed noise.The atp did not appear to have capture.It was noted that the patient was not pacer dependent an underlying rhythm was observed.Technical services (ts) discussed troubleshooting options including pocket manipulations, isometrics, and possible x-rays.Additional information received reported that the rv lead was surgically abandoned and replaced.It was noted that the icd was explanted and upgraded to a device with an updated header.No adverse patient effects were reported.

Brand Name
INOGEN EL ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23027833
Report Number2124215-2025-63944
Device Sequence Number9681784
Product Code LWS
UDI-Device Identifier00802526534263
UDI-Public(01)00802526534263(17)200103
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/03/2020
Device Model NumberD143
Device Catalogue NumberD143
Device Lot Number211401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexFemale